Hokkaido Mathematical Journal

No.2

ALEKSEEVSKY Dmitry V., SPIRO Andrea F.,
Invariant CR structures on compact homogeneous manifolds
Hokkaido Mathematical Journal, 32 (2003) pp.209-276
Silvia Maria,
On the nilpotent complex of simple groups of Lie type
Hokkaido Mathematical Journal, 32 (2003) pp.277-289
HAMBURGER Christoph,
Partial regularity of solutions of nonlinear quasimonotone systems
Hokkaido Mathematical Journal, 32 (2003) pp.291-316
RIEMENSCHNEIDER Oswald,
Special representations and the two-dimensional McKay correspondence
Hokkaido Mathematical Journal, 32 (2003) pp.317-333
SUGANO Kozo,
On $H$-separable extensions of QF-3 rings
Hokkaido Mathematical Journal, 32 (2003) pp.335-344
KOMORI Yasuo, MIZUHARA Takahiro,
Notes on commutators and Morrey spaces
Hokkaido Mathematical Journal, 32 (2003) pp.345-353
TONG Xiaojiao, ZHOU Shuzi,
Combining trust-region and line-search algorithms for minimization subject to bounds
Hokkaido Mathematical Journal, 32 (2003) pp.355-369
AGARWAL Ravi P., O'REGAN Donal,
Volterra integral equations: the singular case
Hokkaido Mathematical Journal, 32 (2003) pp.371-381
TACHIZAWA Kazuya,
A generalization of the Lieb-Thirring inequalities in low dimensions
Hokkaido Mathematical Journal, 32 (2003) pp.383-399
NEZHMETDINOV I. R., PONNUSAMY S.,
On the univalence of an integral on a subclass of meromorphic convex univalent functions
Hokkaido Mathematical Journal, 32 (2003) pp.401-413
CHEN Bang-Yen,
Another general inequality for $CR$-warped products in complex space forms
Hokkaido Mathematical Journal, 32 (2003) pp.415-444
CHŌ Muneo, HURUYA Tadasi,
Aluthge transformations and invariant subspaces of $p$-hyponormal operators
Hokkaido Mathematical Journal, 32 (2003) pp.445-450
PESCAR Virgil,
Certain sufficient conditions for univalence
Hokkaido Mathematical Journal, 32 (2003) pp.451-455